MathSciNet Relay Station
MathSciNet bibliographic data
MR688973 (84h:03099) 03D15 (03D40 20F10 57M05)
Stillwell, John C. Efficient computation in groups and simplicial complexes. Trans. Amer. Math. Soc. 276 (1983), no. 2, 715–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement